# SDR USAASB96206

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: BACC104AD400B
- Condition: Loose
- Location: Bs 1016
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - FL 453 - CLIMBING TO FL250, CREW COULD NOT MAINTAIN CABIN PRESSURIZATION.  RIGHT PACK WAS ALREADY ON MEL.  CREW DESCENDED TO 15,000 FEET.  CABIN ALTITUDE DROPPED TO 8000 FEET, BUT CREW COULD NOT CONTROL PRESSURE IN MANUAL.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE APU AIR DUCT CLAMP LOOSE AT THE AFT PRESSURE BULKHEAD, RECONNECTED THE DUCT AND RESECURED THE CLAMP.  (M)
